Anyone ever have a problem with acne while using nolva? Not during pct, I'm using it on a cruise because I've heard it can help reduce gyno if run long enough, without some of the side effects of something like letro. Had it since puberty but after about a month or so it definitely seems to be helping. I've been getting more acne though lately, mostly on shoulders but occasionally on the face as well. Nothing else has changed and I've been cruising for a little while now and didn't have this issue until I added the nolva so I think it has to be related. Also does nolva have any effect on libido? Since it blocks estro receptors in the brain could that cause a similar drop in libido to having too little E2? Haven't had a problem with that yet but I got a big week coming up and I wanna be on top of my game if you know what I mean lol
I've heard it can help reduce gyno if run long enough. Had it since puberty.
I also have pubertal gyno. Believe me, I researched for a long time and what I found was that it can't be treated with anything... Nothing helps... Except surgery. It sucks. Don't consume cytostatics for nothing.
Your acne problem is probably from hormone fluctuations. I would drop Nolvadex asap.
And about libido, I read somewhere that it causes libido problems in about 1/3 men (in research studies).
I can't find the exact study heavy posted, and this one seems to have been removed but here's an excerpt
"Klin Padiatr. 1987 Nov-Dec;199(6):389-91. Related Articles, Links
[Treatment of marked gynecomastia in puberty with tamoxifen]
[Article in German]
Konig R, Schonberger W, Neumann P, Benes P, Grimm W.
Kinderklinik, Universitat Mainz.
Based on the good results of another author 10 boys with marked pubertal gynecomastia were treated with the antioestrogen Tamoxifen (Nolvadex) at a dose of 20-40 mg/d orally for 2-12 months. In most cases the gynecomastia decreased totally, only two patients experienced palpable subareolar glandular tissue at the end of therapy. Side effects were not noted. During therapy levels of estradiol and testosteron increased, with a more pronounced elevation of estradiol. Basal values of LH and FSH remained nearly unchanged, but LH showed an increased response to LH-RH, which could be explained by the antioestrogenic effect of Tamoxifen at the hypothalamic level. The reduction of breast size in spite of increased estradiol levels on the other hand, suggests that the mean therapeutic effect of tamoxifen is through estrogen receptor blockade of breast tissue."
I also had pretty much given up on trying to treat it chemically, I had some success one time with letro but after stopping a good portion of it came back. I believe I should've used nolva or aromasin afterwards but I tried to taper the letro which didn't work out. After reading up some more the long half life and very low effective dosage for letro make it extremely hard to taper.
The nolva does seem to be working somewhat though it'll take alot longer to see full results. It's cheap enough though and what little side effects I have are worth it if it works.
There are studies that show otherwise, but I agree it won't ever go away totally. If you signifigantly cut off the supply of estrogen either with letro or nolva some of the tissue will be reabsorbed by the body. Plenty of people have used letro to get rid of gyno from an AAS cycle though it's much easier when you catch it early because the collagenous tissue hasn't formed yet. I believe that is what won't ever go away but you can reduce the mammary gland to some degree.